SO MY HAPPY PILLS MAKE ME HOT THEN COLD

I have a medication that does some strange stuff to me. It gives me shaky hands, headaches, brain fog (mild) and several other less bothersome side effects. I desire to keep taking it because it stands between me and soul crushing depression. I tried to get off it but when the dose was cut in half (took months) I went into depression again - so I'm staying on it. The side effects are worth it.

Now for 2 years I been complaining that I'm freezing cold than an hour later cooking hot. The temperature in my apartment is steady the entire time. Well I been to the doctor several times over this and she has run a pile of tests on me including hormone tests, and found nothing wrong that would cause it.

Well I just looked up that same medication on a whim. Well I changed from the 1 a day to the twice a day kind of the same medication. Seems the difference is the uncommon side effect of your body not being able to regulate it's temperature well.

So I been recording my body temperature for days. Turns out when I'm cold it's dropped a bit over 2 degrees from my normal. When I'm hot (you guessed it) it's up a bit over 2 degrees from my normal.

So well dang. I'm kind of amazed my doctor did not figure it was a medication thing. I guess she did not think of it first as it's "uncommon".

Now there is also this smell of copper when I poop. I've had it for several years and it coincides with a medication I take for my heart. It has been around about as long as I been taking the medication. Guess what? Uncommon side effect is metallic smell to poop.

Being that a copper smell to your poop can indicate you are bleeding inside, I had my poop tested once it started and nothing was found. There was one time it did test positive for blood and I had to get a scope up my butt and everything was normal (for me).

We get tested here in Saskatchewan every 2 years when you are over 50 for the blood in your poop thing as it can indicate cancer. The send you a package in the mail and you send them your sample.

I've literally had 2 that way, one at 50 and one at 52 (this year). The other 3 times I was tested the doctor gave me a kit.

BTW my CFS (chronic fatigue syndrome) is made worse by the one med, but only slightly (thank God). I am lucky it's not as pronounced as some people I know. When they flair it can be for months and they literally have a hard time getting to the bathroom or feeding themselves. So I am very lucky with it.

In any event - I'm off to look up the rest of my meds - just because.

Comments

  1. The body is so complicated, seems like there is no medication out there that does not come with side effects, I always laugh at the tv commercials when the speed voice comes on at the end and they mention that this might kill you lol

    ReplyDelete
    Replies
    1. Another one makes me permanently hungry even after I just ate. So yeah there side effects.

      Delete

Post a Comment

Most Popular In Last 30 Days

DUPLICATE BILL FROM SHAW CABLE AND MY FUTURE ENTERTAINMENT

10 YEARS LATER

WAS I NOT SUPPOSED TO LOSE THIS FEATURE?

SPAM FROM STUPID PEOPLE